# SDR GTIA020739

- Difficulty date: June 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Loose
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LGA - FLT 1865 - IMMEDIATELY INTO TAKEOFF ROLL, AFT CARGO DOOR LIGHT ILLUMINATED IT WENT OUT,  THEN FLICKERED WHILE TAXIING.  TRANSFERRED TO DIM, AFT CARGO DOOR INDICATION INOP.  DOOR FOUND CLOSED AND LOCKED, CREW STATED AIRCRAFT WAS ROLLING AT 40 KNOTS NORMAL BRAKING APPLIED.  FOUND HARDWARE LOOSE ON STRIKER TIGHTENED AND ADJUSTED IAW MM CH 52-31-00.  (M)
